MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the electrode had a broken wire.
 
Event or Problem Description
It was reported that the electrode had a broken wire.
 
Additional Manufacturer Narrative
Correction to the initial mdr.The suspect medical device reported in this mdr form should not have been reported on a 3500a mdr form as the malfunction did not lead to a serious injury or death.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18773850
Report Number3006630150-2024-00959
Device Sequence Number19930305
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC15
Device Catalogue NumberCSK-TC15
Device Lot NumberQ228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown